# SDR ASAA2024090452667

- Difficulty date: September 4, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N298AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60583
- Aircraft time: 19,155 hours, 6,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH TRANSITION PANEL HAS SOPTS OF CORROSION @ STA 500H+10-500K+10. GROUNDED - YES. REMOVED AND EVALUATED DAMAGE FROM FWD PIT R/H TRANSITION PANEL FROM STA500H+10 TO 500K+10 IAW ASA B737-900ER SRM 53-00-53-1A-2. ORIGINAL THICKNESS .040, REMOVED .007, REMAINING .033 AND IS FOUND TO BE OUT OF LIMITS IAW ASA B737-900ER SRM 53-30-53-0I-2 TOOL #T8224I, DUE DATE 05/09/2025. REMOVED DAMAGED TRANSITION PNL FROM R/H STA 500H+10-500K+10 IAW ASA B737-900ER SRM 53-00-53-2R-5. FABRICATED NEW TRANSITION PANEL USING MAT I.D BAC 1496-444 7075-T62 PO: 1070139.1 IAW ASA B737-900ER SRM 53-60-53-0I-2 & SRM 53-00-53-2R-5. ALODINED, PRIMED, INSTALLED NUTPLATES & INSTALLED IAW ASA B737-900ER SRM 53-00-53-2R-5.
